Convergence analysis of a monotonic penalty method for American option pricing
MetadataShow full item record
Zhang, Kai and Yang, X and Teo, Kok Lay. 2008. Convergence analysis of a monotonic penalty method for American option pricing. Journal of Mathematical Analysis and Applications. 348 (2): pp. 915-926.
Journal of Mathematical Analysis and Applications
School of Science
Science and Engineering
Department of Mathematics and Statistics
Copyright © 2008 Elsevier Inc. All rights reserved.
The link to the Journal's home page is: http://www.sciencedirect.com/science/journal/0022247X